# SDR 97ZZZX4139

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24-250
- Aircraft serial: 242007
- System (JASC): 3242 · Brake
- Part: Brake Lining
- Condition: Failed
- Location: Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALL NEW RIVETS IN WHEELS AND BRAKE LININGS.
